# SDR YENA201807060281

- Difficulty date: July 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 68,101 hours, 24,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 007360
- Condition: Failed
- Location: Cabin
- Part time: 44,051 hours, 15,655 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 221, BOS-PBI. UPON INSPECTION FOUND NUMEROUS EMER EXIT LIGHTS THROUGHOUT CABIN NOT ILLUMINATING. FOUND EPSU & BATTERY FAULTING AT MID CABIN LEFT LOCATION. R&R W/SERVICEABLE ASSY PER AMM 33-51-38. TEST OK.
